# SDR ASAA2015051611742

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 3,811 hours, 1,250 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C11684
- Condition: Failed
- Location: Master
- Part time: 3,810 hours, 1,249 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, BATTERY DISCHARGE LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE AND RETURNED TO DEPARTURE.  AUX BATTERY SHOWED 0 AMPS AND 28V.  MAIN BATTERY SHOWED -6 AMPS AND 27 VOLTS.  LIGHT EVENTUALLY WENT OUT AND AMPS SLOWLY WENT TO 0 AMPS OVER 20 MIN. VOLTAGE STABILIZED AT 27.  ACFT GROUNDED.   PERFORMED A GVI ON MAIN ACFT BATTERIES AND CHARGERS, NO DEFECTS NOTED.  REPLACED MAIN ACFT BATTERIES AS A PRECAUTION AND MAIN ACFT BATTERIES OPS CHECKED GOOD FOR MAIN AND AUX. IAW AMM TASK 24-31-11-400-802-002. FOUND  MAIN ACFT BATTERY CHARGER GOES INTO A DISCHARGE MODE AFTER COMPLETING A CHARGE MODE.  REPLACED MAIN BATTERY CHARGER IAW AMM TASK 24-31-21. MAIN BATTERY CHARGER OPS NORMAL, IAW AMM TASK 24-31-21-710-801.
